# SDR DALA2020122704274

- Difficulty date: December 22, 2020
- Submitted: December 27, 2020
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 66,411 hours, 24,400 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF THE AIRCRAFT EXPERIENCED A COMPRESSOR STALL ON THE NR 1 ENGINE WITH THE FLIGHT ATTENDANT REPORTING A SHORT FIRE BURST OUT OF ENGINE TAILPIPE.  FLIGHT CREW SHUT DOWN LEFT ENGINE AND DISCHARGED 2 FIRE BOTTLES.  CORRECTIVE ACTION: MAINTENANCE DOWNLOADED THE FOQA DATA AND IT SHOWED N2 REACHED 104.5%.  ENGINE WAS REPLACED ON LP NR 1684553.
